# SDR AALA20131012006

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS A CRACK IN OTBD RADIUS ON FWD SPAR PULLEY FITTING INBD OF NR 8 SLAT TRACK. INSTALLED NEW FWD SPAR PULLEY FITTING IAW SRM 51-30-05, SRM 51-60-00 & SRM 51-10-04.
